# SDR VNAA20241102005

- Difficulty date: September 25, 2024
- Submitted: November 2, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Mount
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DETECTED IN THE ANGLED MOUNT (IN THE AREA COVERED BY THE PROTECTOR PLATE) BTW FS 319.70 AND FS 349.00.    ANGLE MOUNTING BTW FS 319.70 AND FS 349.00 AT SERVICE DOOR SURROUND STRUCTURE WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-21-23-101-002-A02 PAR.4 A AND CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.
